Franklin

On rational quadratic transformations / by M.W. Haskell.

Author/Creator:
Haskell, Mellen Woodman, 1863-1948.
Publication:
San Francisco : The Academy, 1898.
Format/Description:
Book
1 p. 1, 12 p. : ill ; cm.
Series:
California Academy Sciences, San Francisco. Proceedings of the California Academy of Sciences, 3d. series: Mathemtics-physics ; v. 1, no. 1.
California Academy Sciences, San Francisco. Proceedings of the California Academy of Sciences, 3d. series: Mathemtics-physics ; v. 1, no. 1
Status/Location:
Loading...

Get It

Details

Subjects:
Transformations, Quadratic.
Notes:
Issued in single cover with v. 1, no. 2-3.
Other format:
Online version: Haskell, Mellen Woodman, 1863-1948. On rational quadratic transformations.
OCLC:
5764491